The Ore conjecture

File Description SizeFormat 
Journal of the European Mathematical Society_12_4_2010.PDFAccepted version463.87 kBAdobe PDFView/Open
Title: The Ore conjecture
Authors: Liebeck, MW
O'Brien, EA
Shalev, A
Tiep, PH
Item Type: Journal Article
Issue Date: 1-Jan-2010
URI: http://hdl.handle.net/10044/1/18412
DOI: http://dx.doi.org/10.4171/JEMS/220
ISSN: 1435-9855
Publisher: EUROPEAN MATHEMATICAL SOC
Start Page: 939
End Page: 1008
Journal / Book Title: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume: 12
Issue: 4
Copyright Statement: © 2014 EMS Publishing House. All rights reserved
Publication Status: Published
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons